On the deficiency of product spaces
Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 245-246
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_2_245_246,
author = {Calvin F. K. Jung},
title = {On the deficiency of product spaces},
journal = {Colloquium Mathematicum},
pages = {245--246},
year = {1973},
volume = {27},
number = {2},
doi = {10.4064/cm-27-2-245-246},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-245-246/}
}
Calvin F. K. Jung. On the deficiency of product spaces. Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 245-246. doi: 10.4064/cm-27-2-245-246
Cité par Sources :